# SDR 20001120SH027

- Difficulty date: November 6, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N376RH
- Make and model: Beech B36TC
- Aircraft serial: EA612
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffle
- Part number: 35910067635
- Condition: Cracked
- Location: Engine
- Part time: 202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE ABOVE OIL COOLER CRACKED OUT FROM PRESS FILTER HOLE.  (X)
